# SDR HYIA20140421108

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0428
- Aircraft time: 8,554 hours
- Engine: Cont TSIO520*
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 8259HL2
- Part serial: 1256
- Condition: Leaking
- Location: Cockpit
- Part time: 5 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

DURING A TRAINING FLIGHT THE PILOT REPORTED A FUEL SMELL IN THE COCKPIT WHEN THE HEATER WAS ON.  HE SHUT OFF THE HEATER & REPORTED THE DISCREPANCY TO MX.  SECURED THE B NUT AT THE HEATER FUEL NOZZLE.  OPERATIONAL & LEAK CHECKS WERE PERFORMED WITH NO DISCREPANCIES.
